# SDR ASOA201000533

- Difficulty date: April 10, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 3,010 hours, 2,117 cycles
- Engine: Ge CF348C5
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT STRIP IN FRONT OF SIDE GALLEY CARTS IS BROKEN IN 2 PLACES.  REPLACED BROKEN PHOTO LUMINESCENTS STRIP IN FRONT OF GALLEY CARTS IAW AMM 33-51-01. (CLOSED)
